# SDR DU4R2006304

- Difficulty date: March 14, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 42,210 hours, 21,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1470-1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND DENT ON AFT CARGO COMPARTMENT FLOOR SUPPORT AT BS 1470 - 1480 LBL 3.  REPAIRED BY CUTTING OUT 1" BY 1" CORRODED AREA, FABRICATED AND INSTALLED REPAIR 20" BY 1" FROM 7075-T6 .080 IAW B757 SRM 51-70-11.
